# SDR COMA0061079

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,329 hours, 6,447 cycles
- Engine: Ge CF341A
- Engine time: 6,329 hours, 6,447 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 6014T8AG28
- Part serial: SAPH1948
- Condition: Failed
- Location: Left Engine
- Part time: 6,329 hours, 6,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT OF CVG, RECEIVED LOW OIL PRESSURE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE LEFT ENGINE ASSEMBLY.
